The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 77 NO.3 / (1995))
Perturbations of the Rotation $C^\ast$-Algebras and of the Heisenberg Commutation Relation
Uffe Haagerup, Mikael Rordam,
Pages. 627-656
Abstract
Contents 1. Introduction
2. Pertyrbations in $C_\ast$-algebras with a bounded trace
3. Perturbation of the Heisenberg commutation relations
4. The distance between two rotation $C_\ast$-algebras
5. The continuous paths
6. Embeddings if $A_\theta$ in the Cuntz algebra $O_\infty$
Key words
Mathmatical Subject Classification